pixiepie12345 (pixiepie12345) wrote in vaginapagina,
pixiepie12345
pixiepie12345
vaginapagina

Breakthrough bleeding

Hi there,
I've been on Levlen for a year or so. I skipped my placebo pills for the first time last month and it was fine for the first few weeks. I'm now on the last week of active pills on this second pill pack and I've had what feels like period cramping and some brown, slightly bloody discharge for the last week or so. Is this a typical reaction? I was prepared for breakthrough bleeding but thought it would happen in the week I was supposed to take the placebo pills, not 3 weeks after! I also have IBS so I'm sometimes unsure if abdominal cramping is due to that.. First time I've ever been hanging out for a period to see if that kicks away these cramps!

Thanks for sharing your experiences :)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments